# SDR 9718622297

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Trim
- Condition: Out Of Position
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF POWER APPLICATION, FLAP CONFIGURATION HORN SOUNDED.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  RETRIMMED STABILIZER.  SECOND TAKEOFF WAS OK.
